MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD RAINBOW SET R25-12; OXIMETER

MASIMO - 52 DISCOVERY RD RAINBOW SET R25-12; OXIMETER
Model Number 4078
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported intermittent spo2 readings.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.External visual inspection found contamination on and around the pogo pins.The device failed continuity tests due to contamination causing pogo pin #3 to stick in the barrel.As a result, the cable has an open connection on the yellow conductor.The cable was malfunctioning with no reading.The connected monitor audibly and visually alarmed.The sensor led does not illuminate.
 
Event or Problem Description

Brand Name
RD RAINBOW SET R25-12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key11381997
Report Number3011353843-2021-00048
Device Sequence Number14475310
Product Code DQA
UDI-Device Identifier00843997010665
UDI-Public00843997010665
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4078
Device Catalogue Number4078
Device Lot Number20G86
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1